advertisement
Question
Posted by: janet simpson | 2012-08-23

calcium supplements

Can the effects of having taken Caltrate plus for many years in a post menapausal woman be reversed ie. ? build up of calcium in the arteries

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Janet
That is indeed an interesting question. I must admit that I have not yet read of any studies investigating if the deposition of calcium in arteries due to the intake of calcium supplements can actually be reversed.
I shall have to do some research in the literature to see if anyone has looked at this problem and has come up with a solution. Keep an eye on the DietDoc section of this Website, in case I do find some pertinent information and publish a DietDoc Topic about it.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2012-08-24

Dear Janet
That is indeed an interesting question. I must admit that I have not yet read of any studies investigating if the deposition of calcium in arteries due to the intake of calcium supplements can actually be reversed.
I shall have to do some research in the literature to see if anyone has looked at this problem and has come up with a solution. Keep an eye on the DietDoc section of this Website, in case I do find some pertinent information and publish a DietDoc Topic about it.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement